RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuznetsov, Nikolai Vasil'evitch
(1939–2010)

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 14

Number of views:
This page:2042
Abstract pages:3182
Full texts:1388
References:108
Corresponding member of RAS
Professor
Doctor of physico-mathematical sciences (1981)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 24.06.1939
Keywords: automorhic functions; asymptotic methods; the Riemann zeta-function.
   
Main publications:
  • The true order of the Riemann zeta-function on the critical line // Preprint 14 IAM, Khabarovsk, 1998, p. 3–88.

http://www.mathnet.ru/eng/person18023
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209792

Publications in Math-Net.Ru
2005
1. N. V. Kuznetsov, N. V. Kuznetsova, “Модификация математической модели прогнозирования объемов железнодорожных пассажирских перевозок”, Matem. Mod. Kraev. Zadachi, 2 (2005),  156–158  mathnet
2. V. P. Bagmutov, N. V. Kuznetsov, “Оценка деформации в вершине надреза при моделировании натурного эксперимента на компактном образце по МКЭ”, Matem. Mod. Kraev. Zadachi, 1 (2005),  55–58  mathnet
1985
3. N. V. Kuznetsov, “Poincaré series and an extension of the Lehmer conjecture”, Uspekhi Mat. Nauk, 40:4(244) (1985),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 203–204  isi
1983
4. N. V. Kuznetsov, “Convolution of the Fourier coefficients of Eisentein–Maas series”, Zap. Nauchn. Sem. LOMI, 129 (1983),  43–84  mathnet  mathscinet  zmath
1981
5. N. V. Kuznetsov, “Mean value of the Hecke series associated with the cusp forms of weight zero”, Zap. Nauchn. Sem. LOMI, 109 (1981),  93–130  mathnet  mathscinet  zmath; J. Soviet Math., 24:2 (1984), 215–238
1980
6. N. V. Kuznetsov, “Petersson's conjecture for cusp forms of weight zero and Linnik's conjecture. Sums of Kloosterman sums”, Mat. Sb. (N.S.), 111(153):3 (1980),  334–383  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:3 (1981), 299–342  isi
1979
7. N. V. Kuznetsov, “On the Lehmer hypothesis. I”, Zap. Nauchn. Sem. LOMI, 91 (1979),  52–80  mathnet  mathscinet  zmath; J. Soviet Math., 17:5 (1981), 2116–2137
1978
8. N. V. Kuznetsov, “The distribution of norms of primitive hyperbolic classes of the modular group and asymptotic formulas for the eigenvalues of the Laplace–Beltrami operator on a fundamental region of the modular group”, Dokl. Akad. Nauk SSSR, 242:1 (1978),  40–43  mathnet  mathscinet  zmath
9. N. V. Kuznetsov, “Spectral methods in arithmetic problems”, Zap. Nauchn. Sem. LOMI, 76 (1978),  159–166  mathnet  mathscinet  zmath; J. Soviet Math., 18:3 (1982), 398–404
1970
10. N. V. Kuznetsov, “On eigen-functions of an integral equation”, Zap. Nauchn. Sem. LOMI, 17 (1970),  66–150  mathnet  mathscinet  zmath
1966
11. N. V. Kuznetsov, “Asymptotic distribution of eigenfrequencies of a plane membrane in the case of separable variables”, Differ. Uravn., 2:10 (1966),  1385–1402  mathnet  mathscinet  zmath
1965
12. N. V. Kuznetsov, “Asymptotic formulae for eigenvalues of an elliptic membrane”, Dokl. Akad. Nauk SSSR, 161:4 (1965),  760–763  mathnet  mathscinet  zmath
13. N. V. Kuznetsov, B. V. Fedosov, “An asymptotic formula for eigenvalues of a circular membrane”, Differ. Uravn., 1:12 (1965),  1682–1685  mathnet  mathscinet
1962
14. N. V. Kuznetsov, “A generalization of a theorem stated by V. A. Ambartsumyan”, Dokl. Akad. Nauk SSSR, 146:6 (1962),  1259–1262  mathnet  mathscinet  zmath

2008
15. N. V. Kuznetsov, “КАК ЭТО БЫЛО (к истории создания ИПМ ДВО РАН)”, Dal'nevost. Mat. Zh., 8:1 (2008),  3–4  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020